# SDR CALA2014030400275

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE ON FLOOR BEAM STATION 328 RBL 55 FWD ENTRY FLOOR STRUCTURE.  FLOOR BEAM AT STATION 328 RBL 55 HAS BEEN REPAIRED IAW 737SRM 53-10 -51 REPAIR 8 & 737SRM 51-40-02.
